MAUDE Adverse Event Report: ICU MEDICAL, INC. CADD LEGACY PCA PUMP; PUMP, INFUSION, PCA

ICU MEDICAL, INC. CADD LEGACY PCA PUMP; PUMP, INFUSION, PCA
Model Number 6300
Medical Device Problem Code Failure to Infuse (2340)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/28/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H3: the device was received for evaluation.Service history review identified there was no indication that the complaint was related to a service of the device within the review period.The reported issue was verified in the event history log.Visual and functional tests were performed.The customer's problem was duplicated.The cause of the issue was a defective mainboard.The mainboard was replaced to fix the issue.
 
Event or Problem Description
It was reported that the device displayed error code lec1280.The event occurred during setup and there was no patient involvement.

Brand Name
CADD LEGACY PCA PUMP
Common Device Name
PUMP, INFUSION, PCA
Manufacturer (Section D)
ICU MEDICAL, INC.
3350 granada avenue north
oakdale 55128
Manufacturer Contact
reed covert
6000 nathan lane n
minneapolis, MN 55442
2247062300
MDR Report Key25301891
Report Number3012307300-2026-05430
Device Sequence Number9517190
Product Code MEA
UDI-Device Identifier10610586019449
UDI-Public(01)10610586019449(11)191017
Combination Product (Y/N)N
Initial Reporter CountryHK
PMA/510(K) Number
K982839
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number6300
Device Catalogue Number21-6300-51
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/05/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/06/2026
Initial Report FDA Received Date05/27/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/17/2019
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown